# SDR GTIA2019082624567

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 25,629 hours, 11,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR REPORT FILLED OUT-PERFORMED TSM 05-50-00-810-831-A IDENTIFY TYPE 9 PERFORMED OP CHECK OF LEFT A/C PACK IAW AMM 21-00-00 , PERFORMED OP CHECK OF APU IAW 49-00-00,PERFORMED BOTH ENG START TO PERFORMED DECONTAMINATION IAW AMM 21-00-00-615-003-A NO ODOR NOTED AT THIS TIME A/C OK FOR SERVICE
